Richard Timothy Durrett
- James B. Duke Professor of Mathematics
- Professor of Mathematics
- Director of Graduate Studies of Mathematics
Research Areas and Keywords
Durrett, R, and Kruglyak, S. "A new stochastic model of microsatellite evolution." Journal of Applied Probability 36.3 (January 1, 1999): 621-631. Full Text
Durrett, R, and Kruglyak, S. "A new stochastic model of microsatellite evolution." Journal of Applied Probability 36.3 (1999): 621-631.
Durrett, R, Granovsky, BL, and Gueron, S. "The Equilibrium Behavior of Reversible Coagulation-Fragmentation Processes." Journal of Theoretical Probability 12.2 (1999): 447-474.
Kruglyak, S, Durrett, RT, Schug, MD, and Aquadro, CF. "Equilibrium distributions of microsatellite repeat length resulting from a balance between slippage events and point mutations." Proceedings of the National Academy of Sciences of the United States of America 95.18 (September 1998): 10774-10778. Full Text
Bramson, M, Cox, JT, and Durrett, R. "A spatial model for the abundance of species." Annals of Probability 26.2 (1998): 658-709.
Durrett, R, and Levin, S. "Erratum: Spatial aspects of interspecific competition (Theoretical Population Biology (1998) 53:1 (30-43))." Theoretical Population Biology 53.3 (1998): 284--. Full Text
Chen, Z-Q, Durrett, R, and Ma, G. "Holomorphic diffusions and boundary behavior of harmonic functions." Annals of Probability 25.3 (1997): 1103-1134.
Durrett, R, and Levin, S. "Allelopathy in spatially distributed populations." Journal of Theoretical Biology 185.2 (1997): 165-171. Full Text
Durrett, R, and Neuhauser, C. "Coexistence results for some competition models." Annals of Applied Probability 7.1 (1997): 10-45.